# SDR 06FDEA03166

- Difficulty date: September 2, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 28,736 hours, 14,544 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Circuit Breaker
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CRUISE FLIGHT LEVEL 320, APPROX 1 HR AFTER BLOCK OUT: ECAM/SC : SMOKE DISCH AGENT 2 RED AGENT, 2 DISCH BLUE FWD AGENT 2 SELECTED (OVERHEAD PANEL) DISCH 2/DISCH AGENT 2 LIGHTS ILLUMINATED NO EVIDENCE OF SMOKE OR FUMES.  POST FLT DISCOVERED CARGO COMPT BTL 2 C/B POPPED.  ABLE TO DUPLICATE REPLACED BREAKER 2WM PER A 300-600 SCHMATIC 26-23-00.  OPS TEST NORMAL.
